# SDR DALA2023032102154

- Difficulty date: March 18, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 40,253 hours, 15,049 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Module
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4188692) A ELEC 2 HYD PUMP OVERHEAT LIGHT ILLUMATED DURING TAXI OUT WITH ASSOCIATED BURNT ELECTRONICS SMELL IN COCKPIT. REMOVED AND REPLACED HYD PUMP MODULE IAW B737 AMM 29-11-91 PG 401. OPS CK GOOD AT THIS TIME.
